# SDR UIEA201000152

- Difficulty date: April 28, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 101,810 hours, 21,118 cycles
- Engine: Ge CF650E2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 1780-1820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DAMAGE WAS FOUND IN THE AFT LOWER CARGO COMPARTMENT SEAT TRACK AT RBL 25 BETWEEN BS 1800 AND 1820.  THE DAMAGE WAS TRIMMED OUT AND REPAIRED IAW NRC 476 AND SRM 53-10-05, FIG 5.  THE TRACK IS MADE FROM BAC1520-1682 EXTRUSION MADE FROM 7178-T6511 ALUMINUM IAW SRM 53-10-23, FIGURE 5, DETAIL XI, ITEM 3.  THE REPAIR CONSISTS OF (2) AND 10134-1601 ANGLES MADE FROM 7178-T6 ALUMINUM, (1) 0.090 INCH THICK STRAP MADE FROM 7075-T6ALUMINUM, ALL 18 INCHES LONG, AND ONE BAC1520-1682 REPLACEMENT SEAT TRACK 26 INCH LONG. REPAIR PARTS WERE INSTALLED USING BACR15BB6D RIVETS AND BACB30FM8 HI-LOKS.PART 1 OF THIS EO DOCUMENTS THE TRACK REPAIR IAW NRC 476 AND SRM 53-10-05, FIG 5.
